MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 32MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 32MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 132-32-28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377)
Date of Event 05/12/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical product: 901773 118-41-03 - p-series pf plasma h/o collarless sz 3 12/14; 941453 120-01-56 - acumatch cluster cup porous coated 56mm; 932675 120-65-20 - bone screw 6.5mm dia x 20mm long; 702906 148-32-00 - 12/14 zirconia head 32mm +0mm neck.Z-1728-2022.
 
Event or Problem Description
As reported, the patient had an initial tha on (b)(6) 2007.The patient was revised on (b)(6) 2014; reason not reported.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis as specified in the hhe: significant edge loading of the femoral head on the acetabular liner.The most likely cause for the revision reported due to early prosthesis wear and osteolysis is a combination of the risk factors specified in the hhe.However, this cannot be confirmed as no radiographs or photos were provided and the devices were not returned for evaluation.Correction: h6 clinical code and component code.

Brand Name
ACUMATCH GXL 15DEG LINER 32MM SZ H
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17262939
Report Number1038671-2023-01551
Device Sequence Number8061426
Product Code JDI
UDI-Device Identifier10885862023254
UDI-Public10885862023254
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2010
Device Model Number132-32-28
Device Catalogue Number132-32-28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown